Alert archive / Connecticut / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS New York, NY

June 23, 2015Southeastern Connecticut Planning Region, Connecticut; Suffolk County, New York

NWS New York, NY issued this severe thunderstorm warning at Jun 23, 2015, 8:14 PM EDT for Southeastern Connecticut Planning Region, Connecticut; Suffolk County, New York. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2015, 8:14 PM EDT (00:14 UTC)
Expired
Jun 23, 2015, 8:45 PM EDT
In force
31 min
Issued by
NWS New York, NY
Area
Storm-based polygon

Counties Southeastern Connecticut Planning Region, CT, Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 89 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 8:20 PM EDTTSTM WND DMGFishers Island, NYTREE DOWN ON AVENUE B AND ON MADELINE AVENUE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 3:35 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Chatham, MA (KCHH), launched 00:00Z, 0.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 00:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 00:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WUUS51 KOKX 240014
SVROKX
CTC011-NYC103-240045-
/O.NEW.KOKX.SV.W.0019.150624T0014Z-150624T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
814 PM EDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN NEW LONDON COUNTY IN SOUTHERN CONNECTICUT...
  EASTERN SUFFOLK COUNTY IN SOUTHEASTERN NEW YORK...

* UNTIL 845 PM EDT

* AT 813 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
  STORM WAS LOCATED NEAR FISHERS ISLAND...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FISHERS ISLAND AND PLUM ISLAND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR 
DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... 
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR
YOUR NEAREST LAW ENFORCEMENT AGENCY WHO WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE OFFICE IN UPTON NY.

&&

LAT...LON 4128 7194 4117 7221 4125 7204 4129 7202
      4128 7202 4126 7201 4127 7200 4131 7201
      4128 7198 4132 7198 4129 7195 4133 7192
      4131 7192 4134 7189 4130 7192 4134 7188
      4135 7183
TIME...MOT...LOC 0013Z 261DEG 43KT 4123 7209 

$$
1 follow-up statement
779 
WWUS51 KOKX 240039
SVSOKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
839 PM EDT TUE JUN 23 2015

CTC011-NYC103-240049-
/O.EXP.KOKX.SV.W.0019.000000T0000Z-150624T0045Z/
NEW LONDON CT-SUFFOLK NY-
839 PM EDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEW LONDON AND
EASTERN SUFFOLK COUNTIES WILL EXPIRE AT 845 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4128 7194 4117 7221 4125 7204 4129 7202
      4128 7202 4126 7201 4127 7200 4131 7201
      4128 7198 4132 7198 4129 7195 4133 7192
      4131 7192 4134 7189 4130 7192 4134 7188
      4135 7183
TIME...MOT...LOC 0038Z 261DEG 43KT 4123 7209 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 7:57 PM EDT, 17 minutes earlier.

Area forecast discussion, Jun 23, 7:57 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
757 PM EDT TUE JUN 23 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING.
HIGH PRESSURE WILL FOLLOW THROUGH WEDNESDAY NIGHT...THEN WEAKEN
ON THURSDAY AS IT SLIDES EAST. A PROLONGED PERIOD OF UNSETTLED
WEATHER IS POSSIBLE AS SEVERAL WAVES OF LOW PRESSURE TRACK NEAR
THE AREA FROM THURSDAY NIGHT INTO EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 9 PM THIS EVENING/...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE ENTIRE
LOCAL AREA UNTIL 900 PM.

SHOWERS/TSTMS CONTINUE TO DEVELOP AND PUSH THROUGH THE
REGION...WITH SOME STORMS BECOMING SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAIN. WITH WIDESPREAD CLOUDS AND
TEMPS BEGINNING TO FALL...CAN EXPECT CONDS TO BECOME MORE STABLE
OVER THE NEXT COUPLE OF HOURS.

THERE IS THE LOW PROBABILITY FOR AN ISOLATED TORNADO.

STAY TUNED FOR ADDITIONAL WARNINGS AND STATEMENTS.

&&

.SHORT TERM /9 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
AS THE COLD FRONT MOVES SE OF THE REGION THIS EVENING...SHOWERS AND
TSTMS WILL END AS DRIER AIR ADVECTS SE BEHIND THIS FRONT.

FAIR WEATHER WITH NEAR NORMAL TEMPS WILL PREVAIL WED THRU WED
NIGHT AS HIGH PRES MOVES EAST TOWARD AND OVER THE REGION.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
12Z MODEL SUITE IS IN BETTER AGREEMENT THAN 24 HOURS AGO WITH THE
EXTENDED FORECAST. MAINLY ZONAL H5 FLOW THU INTO FRI WILL GIVE WAY
TO A DIGGING TROUGH IN RESPONSE TO A STRENGTHENING MID-LEVEL RIDGE
OUT WEST. THERE ARE STILL DIFFERENCES WITH TIMING AND AMPLITUDE OF
THE UPPER FLOW...WHICH IS STILL LEADING TO VARIATIONS IN THE TRACK
OF SEVERAL WAVES OF LOW PRES AT THE SFC THROUGH EARLY NEXT WEEK.

WEAK HIGH PRES MOVES OFFSHORE WHILE WEAKENING ON THU AS THE FIRST
WAVE OF LOW PRES APPROACHES FROM THE MIDWEST. POPS INCREASE THU
NIGHT AND TAPER FROM W TO E DURING THE DAY FRI WITH THE LOW FORECAST
TO TRACK S OF LONG ISLAND. A PERIOD OF DRY WEATHER LOOKS TO PREVAIL
LATER FRI INTO FRI EVE AS THE FIRST WAVE DEPARTS AND THE NEXT ONE
APPROACHES. EC/CMC ARE FURTHER SUPPRESSED THAN THE GFS WITH THIS
WAVE AND KEEP THE AREA DRY UNTIL POSSIBLY SAT NIGHT. DIDN'T WANT TO
COMPLETELY REMOVE POPS DURING THIS TIME SINCE THE GFS IS STILL
INDICATING RAIN...JUST LOWERED THEM TO LOW CHANCE.

UPPER TROUGH AND ASSOCIATED VORTICITY MAXIMA APPROACH FOR SUN
WITH A BETTER CHANCE FOR SHOWERS. SFC LOW AGAIN PASSES S OF LONG
ISLAND WITH SLIGHT TRACK DIFFERENCES. A BROAD TROUGH WILL REMAIN
OVER THE NE THROUGH EARLY NEXT WEEK WITH SHORTWAVES PASSING
THROUGH FROM TIME TO TIME. DUE TO THE DIFFERENCES ALOFT THE
DETAILS REMAIN FUZZY BUT COULD HAVE SOME CONVECTIVE ACTIVITY SUN
EVE AND TUE.

HIGH TEMPS START OFF NEAR NORMAL ON THU...AND THEN HAVE THEM
FORECAST BELOW NORMAL FOR THE REMAINDER OF THE PERIOD...ALTHOUGH
DEPENDING ON TRACK OF THE WAVES OF LOW PRES AND CLOUD COVER THEY
COULD BE WARMER THAN FORECAST.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT SLIDES TO THE SOUTHEAST THIS EVENING...FOLLOWED BY
WEAK HIGH PRESSURE BUILDING IN FROM THE WEST THROUGH WEDNESDAY.

CONVECTION SHOULD BE TO THE S OF ALL TERMINALS BY 2-4Z - LAST KGON.
OTHERWISE...VFR THROUGH THE TAF PERIOD.

WINDS BECOME NW-NNW BY MID TO LATE EVENING AROUND 10KT WITH
ISOLATED GUSTS TO 15-20KT POSSIBLE OVERNIGHT. FOR NOW ONLY FEEL
CONFIDENT ENOUGH TO REFLECT IN KLGA TAFS. WINDS BACK TO THE WNW-W
BY LATE WEDNESDAY MORNING/EARLY WEDNESDAY AFTERNOON. GUSTS TO
15-20KT POSSIBLE AT MOST TERMINALS. GUSTS SHOULD COME TO AN END AT
ALL BUT CITY TERMINALS BY LATE WEDNESDAY AFTERNOON/EARLY WEDNESDAY
EVENING.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT:  HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR
THUNDERSTORMS/SHOWERS THROUGH 2Z. TIMING OF CHANGES IN WIND
SPEED/DIRECTION/GUSTS COULD BE OFF +/- 2-3 HOURS. LOW-MODERATE
CHANCE OF OCCASIONAL WIND GUSTS TO 15-20KT OVERNIGHT.

KLGA FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR
THUNDERSTORMS/SHOWERS THROUGH 2Z. TIMING OF CHANGES IN WIND
SPEED/DIRECTION/GUSTS COULD BE OFF +/- 2-3 HOURS. MODERATE CHANCE
OF OCCASIONAL WIND GUSTS TO 15-20KT OVERNIGHT.

KEWR FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR
THUNDERSTORMS/SHOWERS THROUGH 2Z. TIMING OF CHANGES IN WIND
SPEED/DIRECTION/GUSTS COULD BE OFF +/- 2-3 HOURS. LOW-MODERATE
CHANCE OF OCCASIONAL WIND GUSTS TO 15-20KT OVERNIGHT.

KTEB FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR
THUNDERSTORMS/SHOWERS THROUGH 2Z. TIMING OF CHANGES IN WIND
SPEED/DIRECTION/GUSTS COULD BE OFF +/- 2-3 HOURS. LOW-MODERATE
CHANCE OF OCCASIONAL WIND GUSTS TO 15-20KT OVERNIGHT.

KHPN FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR
THUNDERSTORMS/SHOWERS THROUGH 2Z. TIMING OF CHANGES IN WIND
SPEED/DIRECTION/GUSTS COULD BE OFF +/- 2-3 HOURS. LOW-MODERATE
CHANCE OF OCCASIONAL WIND GUSTS TO 15-20KT OVERNIGHT.

IMPACTS EARLY THIS EVENING.

KISP FCSTER COMMENTS: AMENDMENTS POSSIBLE FOR
THUNDERSTORMS/SHOWERS THROUGH 3Z. TIMING OF CHANGES IN WIND
SPEED/DIRECTION/GUSTS COULD BE OFF +/- 2-3 HOURS. LOW-MODERATE
CHANCE OF OCCASIONAL WIND GUSTS TO 15-20KT OVERNIGHT.

.OUTLOOK FOR 00Z WEDNESDAY THROUGH SATURDAY...
.WEDNESDAY NIGHT-THURSDAY...VFR.
.THURSDAY NIGHT-SATURDAY...MVFR OR LOWER POSSIBLE.

&&

.MARINE...
A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR WIND GUSTS UP TO 25
KT AND SEAS UP TO 5 FT ACROSS THE ATLANTIC OCEAN COASTAL WATERS
UNTIL 2 AM. WITH WINDS FALLING BELOW 25 KT ON THE SOUTH SHORE BAYS
AND NY HARBOR...CAN GO AHEAD AND CANCEL THE SMALL CRAFT ADVISORY
ON THOSE WATERS.

SW WINDS AHEAD OF THE APPROACHING COLD FRONT. WINDS WILL SHIFT
FROM THE NW WITH THE PASSAGE OF THIS FRONT.

THUNDERSTORMS MOVING ACROSS THE WATERS MAY PRODUCE WIND GUSTS TO
AT LEAST 34 KT ALONG WITH FREQUENT AND INTENSE LIGHTNING.

SUB-ADVISORY CONDS ARE EXPECTED THROUGH AT LEAST THU WITH A WEAK
PRES GRADIENT ACROSS THE WATERS. UNCERTAINTY WITH THE TRACK OF A
WAVE OF LOW PRES BEGINS THU NIGHT. THE TREND IS CURRENTLY A MORE
SUPPRESSED TRACK...SO SCA CONDS ARE NOT CURRENTLY FORECAST UNTIL
SAT...AND WOULD PRIMARILY BE OVER THE OCEAN WATERS. GUSTS DIMINISH
ON SUN...BUT SEAS MAY LINGER INTO SUN NIGHT.

&&

.HYDROLOGY...
SHOWERS AND THUNDERSTORMS THRU THIS EVENING WILL HAVE THE POTENTIAL
TO PRODUCE LOCALLY HEAVY RAINFALL. PRIMARILY MINOR FLOODING IS
EXPECTED...BUT ISOLATED FLASH FLOODING IS POSSIBLE.

THERE IS A CHANCE FOR SEVERAL ROUNDS OF WIDESPREAD RAINFALL FROM THU
NIGHT THROUGH SUN...ALTHOUGH DIFFERENCES IN THE EXACT TRACKS OF THE
WAVES OF LOW PRES ARE UNCERTAIN WHICH WILL DETERMINE AMOUNTS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ350-353-
     355.

&&

SYNOPSIS...GC
NEAR TERM...GC/MPS
SHORT TERM...GC
LONG TERM...24
AVIATION...MALOIT
MARINE...GC
HYDROLOGY...GC
Hazardous weather outlook, Jun 23, 3:52 PM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
352 PM EDT TUE JUN 23 2015

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-242000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
352 PM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE THROUGH THIS EVENING
AS A COLD FRONT MOVES SOUTHEAST ACROSS THE REGION. DAMAGING WIND
GUSTS AND LARGE HAIL WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-242000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
352 PM EDT TUE JUN 23 2015

...SEVERE THUNDERSTORM WATCH 344 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND EVENING
AS A COLD FRONT TRACKS THROUGH THE REGION. WINDS IN EXCESS OF 35
KT AND LARGE HAIL WILL BE POSSIBLE IN THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Local storm report, Jun 23, 6:23 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
623 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     KATONAH                 41.26N  73.69W
06/23/2015                   WESTCHESTER        NY   PUBLIC

            DOWNED TREE AT MUSTATO ROAD AND JAY STREET

&&

JE
Local storm report, Jun 23, 6:28 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
628 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     NORTH HAVEN             41.38N  72.86W
06/23/2015                   NEW HAVEN          CT   PUBLIC

            MULTIPLE TREES AND POWER LINES DOWN ON POOL ROAD

&&

JE
Local storm report, Jun 23, 6:38 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
638 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     NORTH HAVEN             41.38N  72.86W
06/23/2015                   NEW HAVEN          CT   PUBLIC

            MULTIPLE TREES AND POWER LINES DOWN ON POOL ROAD

&&

CORRECTED EVENT TIME

JE
Special weather statement, Jun 23, 6:45 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
645 PM EDT TUE JUN 23 2015

CTZ006>008-010-232315-
NORTHERN MIDDLESEX-SOUTHERN NEW HAVEN-NORTHERN NEW HAVEN-NORTHERN NEW
LONDON-
645 PM EDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW LONDON...
MIDDLESEX AND NORTHEASTERN NEW HAVEN COUNTIES...

AT 644 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALLINGFORD...MOVING
EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LAT...LON 4143 7219 4142 7223 4144 7224 4144 7227
      4142 7228 4140 7242 4141 7242 4139 7244
      4134 7277 4157 7280 4158 7275 4161 7271
      4165 7252 4158 7247 4160 7241 4159 7239
      4160 7234 4161 7233 4164 7233 4169 7225
TIME...MOT...LOC 2244Z 256DEG 38KT 4145 7276

PW
Local storm report, Jun 23, 7:00 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
700 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     MARINE TSTM WIND CENTRE ISLAND           40.90N  73.52W
06/23/2015  M49 MPH          NASSAU             NY   MESONET

            43 KNOT GUST REPORTED AT MESONET SITE AT CENTRE ISLAND

&&

JE
Special weather statement, Jun 23, 7:40 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
740 PM EDT TUE JUN 23 2015

CTZ005-006-NYZ067-068-240030-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-ORANGE-PUTNAM-
740 PM EDT TUE JUN 23 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
FAIRFIELD...WEST CENTRAL NEW HAVEN...PUTNAM AND CENTRAL ORANGE
COUNTIES...

AT 739 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PLEASANT VALLEY TO NEAR WALLKILL TO NEAR
HARTWOOD...AND MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LAT...LON 4149 7344 4151 7339 4147 7331 4149 7333
      4153 7316 4149 7304 4129 7432 4150 7466
      4150 7448 4163 7426 4158 7413 4161 7413
      4159 7395 4144 7398 4146 7397 4149 7393
      4153 7353 4167 7351
TIME...MOT...LOC 2339Z 307DEG 18KT 4171 7376 4167 7421 4158 7467

PW

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:00 PM EDTSevere Thunderstorm WarningOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region45 min
Jun 23, 8:41 PM EDTSpecial Marine WarningOKX49 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2015Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.